# SDR GLBA2014102300460

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,767 hours, 47,079 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT A PIECE OF TRIM IS COVERING THE TOP OF THE EMER EXIT DOOR AT ROW 8. REPOSITIONED THE TRIM PIECE CLEAR OF THE EMER DOOR, OPERATIONS CHECKED GOOD.
